On Split Equilibrium and Fixed Point Problems for Finite Family of Bregman Quasi-Nonexpansive Mappings in Banach spaces

Authors

  • H. A. Abass School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa and DSI-NRF Centre of Excellence in Mathematical and Statistical Sciences (CoE-MaSS), Johannesburg, South Africa.
  • O. K. Narain School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa.
  • K. O. Oyewole School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa.
  • U. O. Adiele Department of Mathematics, University of North Texas, U.S.A.

Keywords:

Split Equilibium Problem, Bregman Quasi-Nonexpansive, Iterative scheme, Fixed point problem

Abstract

In this paper, we introduce a trifunction split equilibrium problem using a generalized relaxed α-monotonicity in the framework of p-uniformly convex and uniformly smooth Banach spaces. We develop an iterative algorithm for approximating a common solution of split equilibrium problem and fixed point problem for finite family of Bregman quasi-nonexpansive mappings. Using our iterative algorithm, we state and prove a strong convergence theorem for approximating a common solution of the aforementioned problems. Our iterative scheme is design in such a way that it does not require any knowledge of the operator norm. We display a numerical example to show the applicability of our result. Our result extends and complements some related results in literature.

Downloads

Download data is not yet available.

Downloads

Published

2022-12-31

How to Cite

On Split Equilibrium and Fixed Point Problems for Finite Family of Bregman Quasi-Nonexpansive Mappings in Banach spaces. (2022). Journal of Prime Research in Mathematics, 18(2), 23 – 41. https://jprm.sms.edu.pk/index.php/jprm/article/view/195